# SDR SWAA2021101922861

- Difficulty date: September 26, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MISSING MATERIAL FLOOR PANEL 241BF AT PASSENGER CABIN ; 2021-437381 / ER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.N; TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 11/DEC/21.; [21] COMPLETED STEP 20. RII[23] REPAIRED FLOOR PANEL 241BF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. RII
